Jaw pain

hi everyone,

I need your wisdom again. Last week I saw my GP as I had what I thought might be a recurrence of oral thrush, symptoms were sore throat, tingling tongue and sore area around ear jaw. He could not see any infection but prescribed and said come back if no better. It didn't and on Saturday I got definite jaw pain, hurt a lot eating and then eased. No visual problem and no head pain. Saw another Doctor on Sunday who said cannot rule GCA out. Could not see any infection or any other cause. She said increase Pred I was on 8.5 so have gone to 10 and see a doctor if it does not settle. It is slightly less painful but still , great if I don't talk or eat.

Saw another doctor today (am away now on holiday) who again cannot find any other cause and says keep at 10

Any ideas oh wise and wonderful ones out there?

4 Replies

  • Hi Suetum,

    Sorry to hear you're having recurring problems with your jaw/mouth.

    Whatever's causing it, think it need further investigation. You say you're on holiday - but not where, and for his long., but as you've seen a doctor guess it's probably in UK.

    See you've increased to 10mg, do you think there is any improvement? Maybe a bit soon to know. I guess you'll just have to see how things go for the next few days. If there's no improvement, then think you probably need bloods tested, if you haven't had that done in last week or so.

    I think until you get home, you can only monitor things - unless they worsten considerably, and if so, then go to local A&E.

    But you do need to see GP when you get home, and get things sorted.

    Hope you soon feel better.

  • Thank you. I will keep a close eye. It has improved a little. I am in Cyprus and she said to ring her immediately if any change. Just trying to work out what else could cause it. Thank you again for all the support

  • Yes, just re-read your previous posts and it's been ongoing for some times hasn't it?

    I know when we're not in the best of health, any problem seems to overstay it's welcome, but you seem to be doing all the right things to clear up any thrush etc. You don't think it could relate to your operations, and be an infection that has got into your ENT system that you can't seem to clear, or something from your trip to Australia? Guess you've had antibiotic treatment. Don't know, just a thought.

    Further investigation after holiday maybe, but for the time, enjoy and have a good rest.

  • If it is GCA then 10mg isnt enough to make a lot of difference. Otherwise - DL's said it...

You may also like...